# SDR UPS00231880

- Difficulty date: February 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap Track
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, NR 3 SLAT, O/B SLAT TRACK, O/B RIB ATTACH POINT HAS SUSPECT CRACK.  REPAIR CARRIED OUT AS PER SRM 51-40-2.
